# SDR HYIA20190726001

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 37,173 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 08150972
- Part serial: X16401
- Condition: Excess Play
- Location: Elevator Tab
- Part time: 3,026 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ELEVATOR FLUTTER FROM RIGHT SIDE, SUSPECT TRIM TAB. MAINTENANCE INSPECTED AND FOUND THE ELEVATOR TRIM ACTUATOR WITH PLAY. THE ACTUATOR WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
